The effect of synthetic estrogen on platelet aggregation

Marshall Elam, G. E. Lipscomb, V. M. Chesney

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalFederation Proceedings
Volume38
Issue number3 I
StatePublished - Jan 1 1979

Fingerprint

Estradiol Congeners
Platelet Aggregation

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

The effect of synthetic estrogen on platelet aggregation. / Elam, Marshall; Lipscomb, G. E.; Chesney, V. M.

In: Federation Proceedings, Vol. 38, No. 3 I, 01.01.1979.

Research output: Contribution to journalArticle

Elam, M, Lipscomb, GE & Chesney, VM 1979, 'The effect of synthetic estrogen on platelet aggregation', Federation Proceedings, vol. 38, no. 3 I.
Elam, Marshall ; Lipscomb, G. E. ; Chesney, V. M. / The effect of synthetic estrogen on platelet aggregation. In: Federation Proceedings. 1979 ; Vol. 38, No. 3 I.
@article{b11cc7c49bd64614b69aae0deb5be282,
title = "The effect of synthetic estrogen on platelet aggregation",
author = "Marshall Elam and Lipscomb, {G. E.} and Chesney, {V. M.}",
year = "1979",
month = "1",
day = "1",
language = "English (US)",
volume = "38",
journal = "Federation Proceedings",
issn = "0014-9446",
number = "3 I",

}

TY - JOUR

T1 - The effect of synthetic estrogen on platelet aggregation

AU - Elam, Marshall

AU - Lipscomb, G. E.

AU - Chesney, V. M.

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=0018419387&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018419387&partnerID=8YFLogxK

M3 - Article

VL - 38

JO - Federation Proceedings

JF - Federation Proceedings

SN - 0014-9446

IS - 3 I

ER -